# SDR A6WA2018081645986

- Difficulty date: August 14, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 37,901 hours, 36,000 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: First Officer'S
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER`S WINDSHIELD SHATTERED IN FLIGHT.   COMPLIED WITH QRH.
